# SDR VNAA2024090311101

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 22,143 hours, 19,909 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL FUMES IN BACK OF AIRCRAFT. ON GND WAITING AT GATE APU BLEEDS ONLY / TROUBLESHOT PER FIM 21-22-00-810-806. FOUND AFT LAV VANITY LIGHT LED BURNT OUT. REMOVED AND REPLACED AFT LAV VANITY LIGHT LED IAW CRJ 900 AMM 33-25-03-000/400-801-A02, OPS CHECK GOOD.
